Can Brain Fog and Blurry Vision Be from H Pylori?

by Shanna
(Alabama)

I wasnt certain if the H Pylori had anything to do with these symptoms that just so happen to show up one day but now I am a little more convinced. I do realize that any kind of infection in an indivisual's body can result in various unpleasing symptoms which is why I'm not surprised I am feeling out of wack. My symptoms varied before I went to the doctor. At first I thought it was because I had too much to drink the night before, or that the marijuana I had experimented with, with a couple of friends had maybe fried my brain cells! I was absolutely fed up and miserable. My whole body seemed to have been numb, severe brain fog, I couldnt focus, My vision seems funny. I couldnt keep food down, I had horrible acid reflux and many other symptoms! It was awful. I went to Pri med and tested positive for H Pylori!


The doctor put me on a 2 week regime, taking Antibiotics. Omeprozole 40mg (pump inhibitor)(twice a day) clara---(500 mg) (twice a day) and amoxcilin (500 mg) (2 pills TWICE a day!) It was a total of 3040 mg a day! At first when I took the antibiotics there were horrible side effects. Shaking, Brain Fog, Heart Palpitations, No apetite etc. I continued to stick it out though.

I am now done with the treatments and feel much better. The only thing is, I can't seem to get rid of this Brain Fog. I try to blink several times to come back to reality but it seems its just impossible. Anything I can do to make this go away? I just want to get back to my normal life again!

Comments for Can Brain Fog and Blurry Vision Be from H Pylori?

Click here to add your own comments

You have to find out why
by: Kerri Knox, RN- The Immune Queen!

Hi Shanna,

There could be a hundred reasons why you have brain fog and every single problem is not necessarily going to go away because you got rid of one infection.

So, for instance, you could still be detoxifying from the toxins from the bacteria, you could be detoxifying from the killing of a candida infection that the antibiotics also killed. You could be having a reaction to the antibiotics.

An H pylori infection also causes nutrient deficiencies and you could be deficient in any number of nutrients that are causing your problem. And then, what caused your body's immune system to be so weak as to allow you to have such a bad stomach infection in the first place?

You could be eating processed foods regularly in which you became nutrient deficient, you could be eating foods that you are allergic to or caused you to not absorb nutrients and that caused your immune system to be stressed. If you are still eating processed foods, haven't improved your nutrition and/or are still eating foods that you are sensitive to could still be causing your brain fog.

I have LOTS of information about many of the different reasons why you might have brain fog.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects


PS: Don't forget that I wrote the book on H pylori. Get The H Pylori Solution today and end your struggle with this infection.

Clara what?
by: Dora

Clara - what? It sounds like you don't know what one of the drugs was. Find out it's name,and make sure that you weren't given a member of the cipro family. Proton pump inhibitors and amoxicillin wouldn't have done it.

Any chance the infection that was being treated didn't clear up?

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to H Pylori .

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter